Immetrix and Stomach pain??? HELP

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

WI chica
Regular Member


Date Joined Oct 2006
Total Posts : 239
   Posted 6/11/2015 6:13 PM (GMT -6)   
HI. i Over this last year i was diagnosed with menstrual migraines. I am experiencing stomach pain and nausea after taking immitrex. .I am also nauseous before taking IM. I am wondering if the nausea is most likely from the migraine. even when the pain has calmed down I am still feeling the nausea and having significant stomach/abdominal pain. Is that normal?

I have tired ammitryptaline but had not so great side effects. I then tried topamax but became really tired and a little snarky/growly. Any thoughts are appreciated.

Oh, how long can the nausea last with a migraine?
Diagnosed with UC in 1992

Mother of four ages 4-21.

One colonoscopy showed inflammation near small intestine and lower larger intestine.

Past medications include: Sulfasalizine, Azacol, Lialda (? spelling on these) Entocort, Imuron (had bad side effects) Rowasa and suppositories.

Remission from Oct 2010 - Oct 2012.

Medicatons: Rowasa and generic mirolax

Sunny13
Veteran Member


Date Joined Feb 2014
Total Posts : 1118
   Posted 6/12/2015 2:40 AM (GMT -6)   
Nausea is definitely one of the symptoms that comes along with migraines. My experience is that the amount of time it's present really varies. But I guess overall for me it lasts several hours, sometimes for the entire migraine. Everyone is different.

If you feel nauseous before the imitrex, it is the migraine causing it. Talk to your doc about getting a medication that will help take away the nausea. You are miserable enough w/out feeling nauseous too. The imitrex should really decrease the nausea, if it works well. If the imitrex is not working, ask the doc about another migraine med--there are lots out there and each one will work differently for you.

Things can be better.
I HAVE HOPE

Many challenges, lots I am thankful for.

spina bifida dx age 20, chronic back pain (surgery: tethered spinal cord, spinal fluid leak), neurogenic bladder (augment w/ stoma, sling-2015), chronic migraine, TMJ, bulging discs etc C3-C6, neurogenic bowel, colostomy-2015, bipolar type 2, anxiety, fibromyalgia, severe nausea, hysterectomy+salpingo-oophorectomy 2015, and more. Gonna be ok!

WI chica
Regular Member


Date Joined Oct 2006
Total Posts : 239
   Posted 6/12/2015 4:13 PM (GMT -6)   
Thanks. I am feeling so sick. I did not take another Imitrex for fear it was making me sick. Dr. did order something for me for nausea. I will go take the Imitrex now and hope for a peaceful evening.
Diagnosed with UC in 1992

Mother of four ages 4-21.

One colonoscopy showed inflammation near small intestine and lower larger intestine.

Past medications include: Sulfasalizine, Azacol, Lialda (? spelling on these) Entocort, Imuron (had bad side effects) Rowasa and suppositories.

Remission from Oct 2010 - Oct 2012.

Medicatons: Rowasa and generic mirolax

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7515
   Posted 6/13/2015 10:28 AM (GMT -6)   
Flood your system with water. It helps so much.

Ginger tea, gingerale soda also helps.

I take imitrex, sparingly. It is not made to take on a regular basis. Read the drug page from the pharmacy.

On our resource page at the top of the forum is a migraine diet link. Works wonders.

Peace
Trina
Moderator - Depression
Be still and know there is Peace.

Kabir says: "Student tell me, what is God? He is the breath inside the breath". from the poem Breath.
DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;

WI chica
Regular Member


Date Joined Oct 2006
Total Posts : 239
   Posted 6/13/2015 5:15 PM (GMT -6)   
I am taking in more fluids today. This day is better than yesterday. I also take care to use the Imitrex as suggested. What should i do when i have taken it for 3 days and the migraine is still going. I really hate to go in and get a shot. I am so fearful of how it is perceived (drug seeking?) lets say i break down and go in. Will it stop the migraine form coming back at least for a bit?

I did pick up Pronanlol today along with the nausea med. I am coming to think that nausea for me is one of my main migraine symptoms. It last for 3-4 days even when the headache has calmed down. Has anyone else had this experience?
Diagnosed with UC in 1992

Mother of four ages 4-21.

One colonoscopy showed inflammation near small intestine and lower larger intestine.

Past medications include: Sulfasalizine, Azacol, Lialda (? spelling on these) Entocort, Imuron (had bad side effects) Rowasa and suppositories.

Remission from Oct 2010 - Oct 2012.

Medicatons: Rowasa and generic mirolax

Sarah Smith
New Member


Date Joined Jul 2015
Total Posts : 4
   Posted 7/20/2015 4:54 AM (GMT -6)   
nausea in menstrual migraine occur when there is a swelling in the nerves near the base of brain, or due to change in the level of oestrogen, or due to serotonin (chemical responsible for motion sickness). To cope with this applying a warm wet cloth to your head and neck and stay hydrated with sipping water and tea.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 2:57 PM (GMT -6)
There are a total of 3,006,165 posts in 329,312 threads.
View Active Threads


Who's Online
This forum has 161825 registered members. Please welcome our newest member, TheRayf.
326 Guest(s), 7 Registered Member(s) are currently online.  Details
Michelejc, tickbite666, A Yooper, Serfr, Healing98, Eclipse900, nakamura1967